Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 42, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 9, 2014, 10:52 PM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2014, 10:52 PM EDT (02:52 UTC)
- Expired
- Jun 9, 2014, 11:29 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 91 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 11:09 PM EDT | TSTM WND DMG | 2 Nne Dorchester, SC | DORCHESTER COUNTY DISPATCH REPORTED A TREE DOWN ON E MAIN STREET IN DORCHESTER SC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2493 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WUUS52 KCHS 100252
SVRCHS
SCC015-029-035-100345-
/O.NEW.KCHS.SV.W.0042.140610T0252Z-140610T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 PM EDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 1145 PM EDT
* AT 1052 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF DORCHESTER TO 9
MILES WEST OF DORCHESTER...MOVING EAST AT 20 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
EXTREME CLOUD TO GROUND LIGHTNING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
DORCHESTER...RIDGEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3327 8032 3327 8029 3322 8014 3297 8038
3311 8052 3325 8036 3326 8037 3328 8035
3328 8034
TIME...MOT...LOC 0252Z 292DEG 17KT 3327 8046 3317 8055
$$3 follow-up statements
190
WWUS52 KCHS 100309
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT MON JUN 9 2014
SCC029-100319-
/O.CAN.KCHS.SV.W.0042.000000T0000Z-140610T0345Z/
COLLETON SC-
1109 PM EDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF COLLETON COUNTY
HAS BEEN CANCELLED...
LAT...LON 3327 8032 3327 8029 3322 8014 3300 8036
3315 8046 3325 8036 3326 8037 3328 8035
3328 8034
TIME...MOT...LOC 0309Z 292DEG 17KT 3322 8032 3312 8041
$$
SCC015-035-100345-
/O.CON.KCHS.SV.W.0042.000000T0000Z-140610T0345Z/
DORCHESTER SC-BERKELEY SC-
1109 PM EDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR PORTIONS OF DORCHESTER AND BERKELEY COUNTIES...
AT 1109 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
SPRING HILL TO DORCHESTER...MOVING EAST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
EXTREME CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DORCHESTER...RIDGEVILLE...FRANCIS BEIDLER FOREST AND GIVHANS
FERRY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS OF 58 MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO
INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3327 8032 3327 8029 3322 8014 3300 8036
3315 8046 3325 8036 3326 8037 3328 8035
3328 8034
TIME...MOT...LOC 0309Z 292DEG 17KT 3322 8032 3312 8041
$$566
WWUS52 KCHS 100324
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1124 PM EDT MON JUN 9 2014
SCC015-035-100345-
/O.CON.KCHS.SV.W.0042.000000T0000Z-140610T0345Z/
DORCHESTER SC-BERKELEY SC-
1124 PM EDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR PORTIONS OF DORCHESTER AND BERKELEY COUNTIES...
AT 1124 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
PRINGLETOWN TO RIDGEVILLE...MOVING EAST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DORCHESTER AND RIDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3314 8040 3320 8032 3324 8028 3319 8017
3303 8033
TIME...MOT...LOC 0324Z 292DEG 17KT 3320 8024 3310 8033
$$638
WWUS52 KCHS 100329
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1129 PM EDT MON JUN 9 2014
SCC015-035-100340-
/O.CAN.KCHS.SV.W.0042.000000T0000Z-140610T0345Z/
DORCHESTER SC-BERKELEY SC-
1129 PM EDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF DORCHESTER AND
BERKELEY COUNTIES HAS BEEN CANCELLED...
AT 1130 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3314 8040 3320 8032 3324 8028 3319 8017
3303 8033
TIME...MOT...LOC 0330Z 292DEG 17KT 3319 8021 3309 8030
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:40 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 9, 8:40 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 840 PM EDT MON JUN 9 2014 .SYNOPSIS... WEAK HIGH PRESSURE WILL PREVAIL THROUGH TUESDAY. A TROUGH OF LOW PRESSURE WILL THEN DEVELOP OVER THE SOUTHEAST STATES AND PERSIST THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE SEA BREEZE IS POISED TO INTERSECT THE ONGOING CONVECTION OVER ORANGEBURG COUNTY WITHIN THE NEXT HOUR. THIS MAY RESULT IN A BRIEF INCREASE IN COVERAGE/INTENSITY THROUGH 11 PM...MAINLY ACROSS NORTHERN DORCHESTER AND MORE LIKELY NORTHERN BERKELEY COUNTY. ADJUSTED POPS SLIGHTLY TO REFLECT THIS THINKING. DECENT INSTABILITY WAS STILL NOTED ON THE 10/00Z KCHS RAOB SO AN ISOLATED SEVERE TSTM IS STILL A POSSIBILITY...MAINLY OVER THE CHARLESTON TRI-COUNTY AREA. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... TUESDAY...A DEEP UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY AT THE START OF THE DAY WILL STEADILY LIFT NORTHEAST INTO THE OHIO VALLEY DURING THE EVENING AND NIGHTTIME HOURS. THIS SHIFT WILL ALLOW A DOWNSTREAM RIDGE TO BRIEFLY BUILD BACK INTO THE SOUTHEAST STATES...WITH ACCOMPANYING NEGATIVE VORTICITY ADVECTION SLIPPING INTO MUCH OF GEORGIA AND SOUTH CAROLINA. CONVECTIVE COVERAGE DURING THE AFTERNOON HOURS COULD THUS BE LIMITED...AS THE BEST FORCING ALOFT IS CONFINED WEST AND NORTH OF THE FORECAST AREA. THE SEABREEZE WILL THEN BECOME THE ONLY NOTABLE FOCUS FOR DEVELOPMENT. HAVE THUS ADVERTISED THE LOWEST RAIN CHANCES OF THE PERIOD FOR TUESDAY...CAPPING SHOWER/THUNDERSTORM POTENTIAL IN THE SLIGHT CHANCE RANGE ALONG AND INLAND OF THE SEABREEZE DURING THE AFTERNOON/EARLY EVENING HOURS. RISING HEIGHTS ALOFT AND CONTINUED WEST TO SOUTHWEST FLOW WILL SUPPORT ANOTHER HOT AND HUMID DAY...WITH HIGH TEMPERATURES IN THE MID 90S AWAY FROM THE COAST AND HEAT INDICES PEAKING AT 100 TO 101 DEGREES ACROSS FAR INLAND LOCATIONS. WEDNESDAY...THE TRANSIENT DOWNSTREAM RIDGE WILL QUICKLY DAMPEN AND SHIFT FARTHER INTO THE ATLANTIC...WHILE THE AXIS OF THE UPPER TROUGH EXPANDS ACROSS THE EASTERN UNITED STATES. THE SURFACE PATTERN WILL GRADUALLY TRANSITION INTO A WEAK TROUGH INLAND...WHILE SHORTWAVE ENERGY ON THE LEADING EDGE OF THE UPPER LEVEL SYSTEM ALLOWS AN INCREASE IN DEEP LAYER MOISTURE AND REDUCES ANY LINGERING SUBSIDENCE. WILL CONTINUE TO INDICATE FAIRLY HIGH CONFIDENCE IN SHOWER/THUNDERSTORM COVERAGE...ESPECIALLY DURING THE FAVORED AFTERNOON TIME FRAME YET POSSIBLY PERSISTING INTO THE EVENING/OVERNIGHT HOURS DUE TO THE UPPER LEVEL SUPPORT. HIGH TEMPERATURES WILL PEAK A DEGREE OR TWO LOWER THAN EARLIER IN THE WEEK DUE TO CLOUD COVER AND DECREASING HEIGHTS ALOFT. THURSDAY...THE AXIS OF THE UPPER TROUGH WILL CONTINUE TO SHIFT TOWARD THE COASTLINE...WITH EMBEDDED SHORTWAVE ENERGY SUPPORTING THE DEVELOPMENT OF A SURFACE WAVE OF LOW PRESSURE ACROSS THE CAROLINAS. THESE FEATURES WILL ENHANCE TYPICAL SEABREEZE CONVECTION AND ONCE AGAIN SUPPORT SCATTERED THUNDERSTORMS ACROSS THE FORECAST AREA DURING THE FAVORED AFTERNOON/EARLY EVENING TIME FRAME. AS IS TYPICALLY THE CASE IN SUMMER-TYPE CONVECTION...MODERATE INSTABILITY WITHIN WARM AND HUMID CONDITIONS DURING THE AFTERNOON EACH DAY COULD SUPPORT AN ISOLATED STRONG TO SEVERE THUNDERSTORM...ESPECIALLY WHERE BOUNDARY INTERACTIONS OCCUR. AT THIS POINT...DETERMINING SPECIFIC TIMING AND LOCATIONS OF ANY ORGANIZED CONVECTION IS DIFFICULT AND WILL LIKELY NEED TO BE HANDLED ON A SHORT TERM BASIS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A SOMEWHAT TYPICAL SUMMERTIME PATTERN WILL OCCUR...ALTHOUGH DAYTIME CONVECTION COULD BE SLIGHTLY ENHANCED THROUGH THE WEEKEND DUE TO A WEAK LINGERING UPPER TROUGH. TEMPS WILL BE SLIGHTLY MODERATED BY THE LACK OF APPRECIABLE UPPER HEIGHT RISES...KEEPING HIGHS AROUND 90 EACH DAY. DUE TO THE WEAK TROUGH EXPECTED TO LINGER OVER THE AREA THROUGH SUNDAY...HAVE KEPT A SLIGHT CHANCE POP IN FOR OVERNIGHT HOURS WITH 20 TO 40 POP DURING THE DAYTIME. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... VFR. SLIGHT CHANCE FOR TSTM IMPACTS AT KCHS 00-03Z...BUT CONFIDENCE IS LOW. EXTENDED AVIATION OUTLOOK...MODERATE RISK FOR BRIEF FLIGHT RESTRICTIONS EACH AFTERNOON/EARLY EVENING DUE TO SHOWERS/TSTMS. && .MARINE... TONIGHT...THE LOCAL WATERS WILL BE SANDWICHED BETWEEN THE BERMUDA HIGH TO THE EAST AND A LOW PRESSURE SYSTEM ENTERING THE MID MISSISSIPPI VALLEY. THIS WILL PROMOTE A GENERAL SOUTHWEST FLOW ACROSS THE WATERS. OVERALL THE GRADIENT WILL NOT BE ALL THAT TIGHT SO WIND SPEEDS ARE EXPECTED TO REMAIN LESS THAN 15 KT. SEAS WILL BE 2 FT WITHIN 20 NM AND 2-3 FT BEYOND. TUESDAY THROUGH SATURDAY...ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE OVER THE MARINE ZONES THROUGH MUCH OF THE PERIOD...WHILE AN INLAND TROUGH GRADUALLY EDGES CLOSER TO SHORE. SOUTH TO SOUTHWEST FLOW WILL PREVAIL...WITH MODEST AFTERNOON SEA BREEZE CIRCULATIONS DEVELOPING ALONG THE COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Jun 9, 8:55 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 855 PM EDT MON JUN 9 2014 SCZ044-045-052-110100- DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY- 855 PM EDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...AN ISOLATED SEVERE THUNDERSTORM COULD AFFECT DORCHESTER AND BERKELEY COUNTIES THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042- 043-047>051-110100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 855 PM EDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 8:50 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
850 PM EDT MON JUN 9 2014
SCZ045-100115-
INLAND BERKELEY-
850 PM EDT MON JUN 9 2014
...MARINERS ON EASTERN LAKE MARION SHOULD SEEK SAFE HARBOR...
AT 850 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE FROM ELLOREE TO ORANGEBURG TO
JUST NORTH OF DENMARK...MOVING EAST AT 20 MPH. THE STORMS WILL
AFFECT THE EASTERN PORTIONS OF LAKE MARION THROUGH 10 PM. FISHERMAN
AND RECREATIONAL BOATERS ON THE LAKE ARE URGED TO SEEK SAFE HARBOR.
REMEMBER...LIGHTNING CAN STRIKE MANY MILES FROM THE PARENT
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE EXPECTED TO IMPACT EASTERN LAKE MARION. BOATERS
SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN
WATERS...STAY AS LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION
DEVICE. SWIMMERS SHOULD GET OUT OF THE WATER AND INTO A STURDY
BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE AT RISK OF
BEING STRUCK BY LIGHTNING.
&&
LAT...LON 3339 8014 3339 8023 3342 8023 3345 8022
3345 8021 3345 8016
TIME...MOT...LOC 0048Z 263DEG 17KT 3335 8120 3353 8059Special weather statement, Jun 9, 9:59 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
959 PM EDT MON JUN 9 2014
SCZ044-100230-
DORCHESTER-
959 PM EDT MON JUN 9 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY
THROUGH 1030 PM EDT...
AT 956 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
DUNCAN CHAPEL TO 12 MILES NORTHWEST OF MOUNT ZION...MOVING EAST AT 20
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
DUNCAN CHAPEL...ROSINVILLE...MOUNT ZION...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3333 8049 3330 8049 3328 8048 3327 8045
3326 8043 3326 8040 3320 8046 3324 8069
3324 8068 3333 8051 3333 8050
TIME...MOT...LOC 0159Z 285DEG 17KT 3343 8051 3330 8075Local storm report, Jun 9, 10:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1046 PM EDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 5 N INDIAN FIELD 33.30N 80.53W
06/09/2014 DORCHESTER SC LAW ENFORCEMENT
SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN
ALONG INTERSTATE 26 EASTBOUND NEAR MILE MARKER 170.
&&
EVENT NUMBER CHS1400677
BDCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:50 PM EDT | Special Weather Statement | CHS | Clarendon | 25 min |
| Jun 9, 9:59 PM EDT | Special Weather Statement | CHS | Dorchester | 31 min |
| Jun 9, 10:13 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 62 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.